RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 6, Pages 1005–1009 (Mi de8397)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On a uniqueness theorem for the solution of the Cauchy problem for an ordinary differential equation

V. V. Filippov

Lomonosov Moscow State University

Full text: PDF file (748 kB)

English version:
Differential Equations, 1994, 30:6, 930–934

Bibliographic databases:
UDC: 517.911
Received: 25.09.1992

Citation: V. V. Filippov, “On a uniqueness theorem for the solution of the Cauchy problem for an ordinary differential equation”, Differ. Uravn., 30:6 (1994), 1005–1009; Differ. Equ., 30:6 (1994), 930–934

Citation in format AMSBIB
\Bibitem{Fil94}
\by V.~V.~Filippov
\paper On a uniqueness theorem for the solution of the Cauchy problem for an ordinary differential equation
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 6
\pages 1005--1009
\mathnet{http://mi.mathnet.ru/de8397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1312721}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 6
\pages 930--934


Linking options:
  • http://mi.mathnet.ru/eng/de8397
  • http://mi.mathnet.ru/eng/de/v30/i6/p1005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:62
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020